# SDR CHQA20130318094

- Difficulty date: March 18, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 30,532 hours, 26,363 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,568 hours, 24,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14564165001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND  ON THE SHEAR CLIP AT FRAME 68 BETWEEN STRINGERS 6L AND 7L.  THE SHEAR CLIP WAS REPLACED IN ACCORDANCE WITH 53-31-04.
